×

zbMATH — the first resource for mathematics

Forcing infini et theoreme d’omission des types de Chang. (English) Zbl 0397.03016

MSC:
03C25 Model-theoretic forcing
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] C.C. Chang - Omitting types of prenex formulas - J.S.L. - Vol. 32 ( 1967 ) - pp. 61 - 74 . Article | MR 213230 | Zbl 0161.00503 · Zbl 0161.00503
[2] A. Robinson - Infinite forcing in Model Theory - Proc. of the 2nd Scandinavian Logic Symposium - North Holland ( 1971 ) - pp. 317 - 340 . MR 357106 | Zbl 0222.02057 · Zbl 0222.02057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.